# SDR DL72S021436

- Difficulty date: December 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 67,418 hours, 52,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: S-4r, Fs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 481-681 / STRG. 4R / SKIN LAP JOINT :  CRACK REPAIR                                                LFEC INSPECTION OF THE STRINGER 4R LAP JOINT REVEALED CRACK INDICATIONS BETWEEN FS 481 & 681.  INTERNAL MFEC INSPECTION CONFIRMED A TOTAL OF 14 CRACKS ALONG THE LOWER ROW OF       FASTENERS IN THE LOWER SKIN.  THE ENTIRE PANEL LAP JOINT    WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER   PER ER/A 384192-14AD.
